# SDR IPXA2023080793834

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,544 hours, 15,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAMAIN BATTERY DOO9R ( L1 DOOR ) FWD BOGIE ASSY ROLLER CARRIAGE DAMAGE AND MISSING WHEELREMOVED AND REPALCED ROLLER ASSY AND PIN PER CMM 52-11-12 OPS CHECKS GOOD
